Spiro and maybe minox have ruined my skin

Discussion in 'Rogaine (Minoxidil)' started by Ju1977, Feb 25, 2010.

  1. Ju1977

    Ju1977 New Member

    Has anybody else had an adverse effect from either minoxidil or spironolactone?
    The spiro first caused melasma on my face and neck, before this I had one or two rashes from it which were short lived and also a tight and dry sensation. Then my face sometimes appeared slightly mottled red and yellow. Now I have premature aging on my face - crepe skin, enlarged pores, and dark circles under my eyes, and wrinkles. I take spiro for my hair as I have androgenetic alopecia and it has worked very well in reducing my hair shed. The minoxidil may have contributed also as I have read of a few accounts whereby minox ruined users skin. I feel absolutely trapped, ie. I feel I have to choose between my hair or my facial skin. Can anybody please help me? Or has anyone else experienced these adverse reactions from spiro or minoxidil? Many Thanks